Connection between an Exactly Solvable Stochastic Optimal Control Problem and a Nonlinear Reaction-Diffusion Equation

Filliger R, Hongler M-O, Streit L (2008)
Journal of Optimization Theory and Applications 137(3): 497-505.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Filliger, R.; Hongler, M.-O.; Streit, LudwigUniBi
Erscheinungsjahr
2008
Zeitschriftentitel
Journal of Optimization Theory and Applications
Band
137
Ausgabe
3
Seite(n)
497-505
ISSN
0022-3239
eISSN
1573-2878
Page URI
https://pub.uni-bielefeld.de/record/2912866

Zitieren

Filliger R, Hongler M-O, Streit L. Connection between an Exactly Solvable Stochastic Optimal Control Problem and a Nonlinear Reaction-Diffusion Equation. Journal of Optimization Theory and Applications. 2008;137(3):497-505.
Filliger, R., Hongler, M. - O., & Streit, L. (2008). Connection between an Exactly Solvable Stochastic Optimal Control Problem and a Nonlinear Reaction-Diffusion Equation. Journal of Optimization Theory and Applications, 137(3), 497-505. doi:10.1007/s10957-007-9346-2
Filliger, R., Hongler, M. - O., and Streit, L. (2008). Connection between an Exactly Solvable Stochastic Optimal Control Problem and a Nonlinear Reaction-Diffusion Equation. Journal of Optimization Theory and Applications 137, 497-505.
Filliger, R., Hongler, M.-O., & Streit, L., 2008. Connection between an Exactly Solvable Stochastic Optimal Control Problem and a Nonlinear Reaction-Diffusion Equation. Journal of Optimization Theory and Applications, 137(3), p 497-505.
R. Filliger, M.-O. Hongler, and L. Streit, “Connection between an Exactly Solvable Stochastic Optimal Control Problem and a Nonlinear Reaction-Diffusion Equation”, Journal of Optimization Theory and Applications, vol. 137, 2008, pp. 497-505.
Filliger, R., Hongler, M.-O., Streit, L.: Connection between an Exactly Solvable Stochastic Optimal Control Problem and a Nonlinear Reaction-Diffusion Equation. Journal of Optimization Theory and Applications. 137, 497-505 (2008).
Filliger, R., Hongler, M.-O., and Streit, Ludwig. “Connection between an Exactly Solvable Stochastic Optimal Control Problem and a Nonlinear Reaction-Diffusion Equation”. Journal of Optimization Theory and Applications 137.3 (2008): 497-505.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar